MAUDE Adverse Event Report: HeartSine Technologies LTD HEARTSINE SAMARITAN PAD 350P; Over-the-counter automated external defibrillator

HeartSine Technologies LTD HEARTSINE SAMARITAN PAD 350P; Over-the-counter automated external defibrillator
Model Number SAM 350P
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted heartsine to report that their device is not giving any audible prompts.Without audible prompts, a user may be unable to use the device to deliver defibrillation therapy to a patient, if needed.There was no report of patient use associated with the reported event.

Brand Name
HEARTSINE SAMARITAN PAD 350P
Common Device Name
Over-the-counter automated external defibrillator
Manufacturer (Section D)
HeartSine Technologies LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HeartSine Technologies LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
juan salazar
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
+1(425)867-4577
MDR Report Key25280047
Report Number3004123209-2026-00384
Device Sequence Number10094967
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown